# SDR GAIA9724

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT BODY STATION FRAME AT WL 208 CRACKED.  FRAME REPAIRED ON AERO CORP EO 97-444.  (M)
